A bootstrapping approach to jump inequalities and their applications

Mariusz Mirek, Elias M. Stein, Pavel Zorin-Kranich

Research output: Contribution to journalArticle

1 Scopus citations


The aim of this paper is to present an abstract and general approach to jump inequalities in harmonic analysis. Our principal conclusion is the refinement of r-variational estimates, previously known for r > 2, to endpoint results for the jump quasiseminorm corresponding to r = 2. This is applied to the dimension-free results recently obtained by the first two authors in collaboration with Bourgain, and Wrobel, and also to operators of Radon type treated by Jones, Seeger, and Wright.

Original languageEnglish (US)
Pages (from-to)527-558
Number of pages32
JournalAnalysis and PDE
Issue number2
StatePublished - 2020

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Applied Mathematics


  • Dimension-free estimate
  • Jump inequality

Fingerprint Dive into the research topics of 'A bootstrapping approach to jump inequalities and their applications'. Together they form a unique fingerprint.

  • Cite this